# SDR 2007UALA03223

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 45,652 hours, 16,225 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS EMERGENCY AUTHORITY USED TO OPERATE PACK 1  DUE TO FAILURE OF PACK 2 TO COOL AC.   PACK 2 WEAK AIRFLOW AND OUTLET TEMP (REPORTED BY CREW)  ACTUAL CAUSE NEVER DETERMINED.  ALL TESTS PERFORMED ON BOTH PACKS ON GROUND WERE NORMAL.  COULD NOT DUPLICATE ON GROUND.  REPORT:  PACK 2 UNABLE TO COOL CABIN. COMPRESSOR OUTLET TEMP 115 PACK OUTLET TEMP 15.   POST FLIGHT, NO FAULTS. BITE CK NO FAULTS. OP CK BOTH PACKS,TEMP INDICATIONS SAME ON GRND . VISUAL INSP CK OK.
